MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 72.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 72.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Limited Mobility Of The Implanted Joint (2671)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Associated products : item#: 141224; biomet cc i-beam tray 75mm; lot#: j6028131; item#: 183440; vngd cr tib brg 10x71/75; lot#: 029780; item#: 00111214001; palacos r 1x40 single; lot#: 85214571; item#: 00111214001; palacos r 1x40 single; lot#: 85214571; item#: 184766; series a pat std 34 3 peg; lot#: 490480.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00169, 0001825034 - 2021 - 00170, 0001822565 - 2021 - 00218, 0001822565 - 2021 - 00219.
 
Event or Problem Description
It was reported that patient underwent left total knee arthroplasty approximately 3.5 years ago.Subsequently, patient has experienced pain, difficulty walking, rom issues and was told by surgeon that x-rays show movement and the bone cement looks unusual.Patient has underwent two manipulations, dates are unknown at this time.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00169-1, 0001825034-2021-00170-1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD CR ILOK FEM-LT 72.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11223489
Report Number0001825034-2021-00168
Device Sequence Number17079989
Product Code JWH
UDI-Device Identifier00880304449183
UDI-Public(01)00880304449183(17)270222(10)J3980213
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183033
Device Lot NumberJ3980213
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight82